# SDR R61A2025051100239

- Difficulty date: May 11, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N445YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000455
- Aircraft time: 25,018 hours, 17,106 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 10012463
- Part serial: 2009040969
- Condition: Faulted
- Location: Zone 100
- Part time: 23,385 hours, 15,724 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 2 OVERPRESSURE CAUTION EICAS AT FL210.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R #2 NAPRSOV.
